In a very recent work, Şeker [Seker B. On a new subclass of bi-univalent functions defined by using Salagean operator. Turkish Journal of Mathematics 2018; 42: 2891-2896] defined two subclasses of analytic bi-univalent functions by means of Salagean differential operator and he obtained the initial Taylor-Maclaurin coefficient estimates for functions belonging to these classes. The main purpose of this paper is to improve the results obtained by Şeker in the aforementioned study. For this purpose, we define a general subclass of bi-univalent functions.
Analytic functions, univalent functions, bi-univalent functions, coefficient bounds, Salagean differential operator
"A new general subclass of analytic bi-univalent functions,"
Turkish Journal of Mathematics: Vol. 43:
3, Article 19.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss3/19